What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Oct 26, 6:50 AM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 26, 6:50 AM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service New York NY
750 AM EDT Tue Oct 26 2021
.SYNOPSIS...
Strong low pressure impacts the region through Wednesday morning.
High pressure then builds in behind the storm through Thursday.
Low pressure may impact the area by late Friday and into the
weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Radar has filled in across the area with conveyor belt of
moisture firmly established with a soaker of a morning on tap.
Only far Eastern CT has yet to get going with the widespread
rain. For this update tweaked hourly forecast database to
better reflect latest observations and trends.
Impressive IVT as indicated by GFS and other guidance. Strong
synoptic scale forcing as indicated by strong WAA and PVA through
the early afternoon. LLJ of 40 to 45 kts will lead to enhanced
vertical motions in the vicinity of a stalled out boundary.
Therefore locked in with periods of heavy rain. Rainfall rates
of an inch per hour at times. As the day progresses stability
overall will increase, thus the rainfall rates should decrease
to a degree, but still some heavy rain to contend with
throughout the majority of the day. Double barrel low pressure
will eventually give way to a stronger offshore low near the
benchmark later in the day. This will should allow the winds to
start to become more northeasterly in the the evening.
Into this evening low pressure just to the east intensifies as
the storm system begins to become vertically stacked. Surface
pressure fall with the strongest pressure gradient become
realized across far eastern locations. Wind gusts of over 40
mph, with some gusts approaching 55 to 60 mph can be expected
across far Eastern LI and far Eastern CT. Have expanded the Wind
Advisories slightly further west and have issued a High Wind
Warning for SE Suffolk. The timing of strongest winds have been
shifted later by about 2-3 hours. Another batch of moderate to
heavy rain is progged to rotate through from the main low with
radar return likely moving from NE to SW during the evening
hours. By the early evening the thinking is that the western
areas and the city should be primarily done with the significant
rainfall, and perhaps just a couple of hours later for eastern
areas. There after the rain should not be as heavy with a more
stable environment in place, although there will be some
embedded moderate showers in any wrap around bands. Rainfall
totals look to range from 2 to 5 inches of rain, with locally
higher amounts of 5 to 6 inches possible. Strong winds should
take place across far eastern sections, with gusty winds along
the coast throughout much of the night corresponding with the
period of strongest pressure gradient along the western side of
the low.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
By Wednesday morning the winds back further to the north, with
the strongest winds taking place during the morning as per
BUFKIT profiles. The winds should then begin to decrease towards
midday. Some showers may still be attempting to pivot across
eastern sections, but any shower activity will continue to wane
during the morning and completely dry conditions across western
sections. Clearing should start to take place from west to east
during the afternoon and into the early evening as low pressure
begins to pull further offshore. Temperatures will be seasonable
with upper 50s to lower 60s across much of the area.
During Wednesday night the winds will gradually subside with a
continued northerly flow. The winds should remain up enough, so
not expecting any radiational conditions as it still remains
advective with the northerly wind generally at or greater than
10 mph. Temperatures with CAA should be fairly close to normal
with lows mainly in the 40s, to around 50 in the NYC metro.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Fair wx is expected on Thu with high pres ridging swd from Canada.
The center of the high will be near Labrador, so the influence will
be weak. Low pres gathering over the Southeast will then track newd,
eventually reaching invof NYC at 12Z Sun per the GFS and about 12
hours faster in the ECMWF. Models have been pretty consistent with
the sys, and the NBM pops are already categorical. The fcst
indicates increasing chances for rain Fri, with the highest probs
Fri ngt. This is with the initial band of rain ahead of the low.
Pops remain high thru Sat, and start lowering on Sun with the low
reaching the area and exiting. The storm attm may reach maturity
before it gets to the cwa, with mainly an occluded sys impacting the
area. This may limit the pcpn potential. It is still too far out to
focus in on the exact details of the sys, but at least a round of
mdt to locally hvy rain is possible with the lead band, along with a
period of solid ely flow of at least 20-30 mph. The NBM was followed
for temps thru the period with lows generally abv normal due to
extensive cloud cover.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
***High Impact Coastal Storm today into early Wednesday***
A nearly stationary frontal boundary remains in the vicinity of
coastal Long Island at 10Z. Meanwhile, deepening complex low
pressure was off the Delmarva as another deepening low was well
east of the Mid Atlantic coast. This offshore coastal low will
become the main low this morning and track well southeast of
Long Island today. The coastal low then meanders east of Long
Island tonight into Wednesday morning, likely moving closer to
the coast.
Widespread rainfall, moderate to heavy at times, will move through
the region into this afternoon, and diminish this evening,
ending west to east late tonight into Wednesday morning. IFR to
LIFR will predominate through this afternoon. potentially
improving to MVFR this evening in the NYC metro area, remaining
IFR to LIFR to the east.
Strong and gusty northeast winds will impact the terminals through
today. Wind speeds increase this morning to 15 to 20 kt, with gusts
25 to 30 kt. Winds become more northerly this evening and
increase 20 to 25 kt, and around 25 kt late tonight, with gusts
mainly 30 to 40 kt, and up to 40 to 45 kt along the coast. Low
level wind shear is likely tonight at KGON with 2K foot wind 50
to 60 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Some uncertainty with wind speeds and gusts, along with timing
of the increase of both the winds and the gusts, especially
tonight as the coastal storm tracks closer to the coast.
.OUTLOOK FOR 12Z WEDNESDAY THROUGH SATURDAY...
.Wednesday...MVFR with rain ending in the morning. IFR possible
early east of the NYC metro terminals, then MVFR. N wind gusts
25-40 kt possible. Winds and gusts diminishing in the afternoon.
.Thursday...Mainly VFR.
.Friday... MVFR or lower in rain. E winds 10-15 kt G20- 25kt,
highest at the coast.
.Saturday...Chance of MVFR or lower in rain.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Have gale warnings for today, except for the Harbor and the far
easter ocean waters. The Harbor than gets included in the gale
warning by this evening as gale conditions expand further west late
today and into this evening. Otherwise the gales will be in effect
for the ocean and most of the near shore waters through early
Wednesday afternoon, with the Harbor and the Western Sound falling
back to SCA conditions by 8 am Wednesday. Storm Warnings for the
eastern ocean waters go into effect today and will last through
early Wednesday afternoon. For now held off on extending the Storm
Warning for the far Eastern LI Sound east of the CT River where a
few gusts may get close to Storm force late tonight into Wednesday
morning. Winds diminish into Wednesday afternoon, but still SCA
conditions will persist for much of the near shore waters, with Gale
Warnings possibly lingering until the the early evening for the
eastern most waters. Decreasing winds take place for Wednesday night
into Thursday as sub SCA conditions return to the western near shore
waters and eventually the eastern near shore waters, with SCA
conditions likely continuing due to elevated seas on the ocean
waters. Seas on the ocean should remain at or above 5 ft through
Thursday night.
Winds and seas then begin to increase again on Fri ahead of the
next low pres sys. Gales will be possible on all waters during
the peak of the storm, which is expected to be somewhere in the
Fri-Sat period.
&&
.HYDROLOGY...
Heavy rainfall through today is expected to bring 2 to 5 inches of
rainfall with locally higher amounts possible. Exact totals will
depend on where the heaviest rain develops through early this
afternoon, and the position and intensity of offshore low pressure.
Better chances for the higher end of this range will be west of Long
Island and CT. Expecting widespread minor urban and small stream
flooding with a chance of flash flooding. Flash flooding chances
appear to be overall higher west of LI and CT, and even moderate
river flooding is not out of the question for rivers and streams in
NE NJ. Most likely time for any flash flooding would be through the
morning, and possibly into the early afternoon.
No hydrologic impacts are expected Thu. An inch or more of rain is
possible in the Fri-Sat period in association with the next low pres
sys.
&&
.TIDES/COASTAL FLOODING...
A coastal storm will bring strong and gusty NE winds and heavy rain
today. Winds become north tonight, and continue into Wednesday.
Widespread minor flooding is expected around the times of high tide
this afternoon. With NE winds there is potential for locally
moderate flooding along the Peconic Bay.
The north shore of Long Island will also be subject to wave action
and beach erosion that could exacerbate coastal flood issues. Runoff
from heavy rain may also exacerbate coastal flood issues elsewhere.
Large breaking waves along the oceanfront this afternoon and tonight
could reach 6 to 9 ft in NYC and Nassau county, and 8 to 12 ft in
Suffolk, with minor dune erosion expected and locally moderate
erosion possible.
Additional rounds of minor flooding across the south shore bays may
be possible with the high tide cycles Wednesday and Thursday.
Another storm late this week may also have potential to produce
minor to locally moderate coastal flooding and high surf/beach
erosion Friday into Saturday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 6 PM EDT this evening for CTZ005>012.
Wind Advisory from 6 PM this evening to noon EDT Wednesday for
CTZ007-008-010>012.
Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
this evening for CTZ009>012.
NY...Flash Flood Watch until 6 PM EDT this evening for NYZ067>075-
078>081-176>179.
Coastal Flood Advisory from noon today to 8 PM EDT this
evening for NYZ079>081.
Wind Advisory from 6 PM this evening to noon EDT Wednesday for
NYZ078>080.
Coastal Flood Advisory until 3 PM EDT this afternoon for
NYZ074-075-178-179.
Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
this evening for NYZ071-073-078-176-177.
High Wind Warning from 6 PM this evening to noon EDT Wednesday
for NYZ081.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ002-004-
006-103>108.
Coastal Flood Advisory until 3 PM EDT this afternoon for
NJZ006-106-108.
MARINE...Gale Warning until 2 PM EDT Wednesday for ANZ331-332-340-345-
353-355.
Small Craft Advisory until 6 PM EDT this evening for ANZ338.
Gale Warning from 6 PM this evening to 8 AM EDT Wednesday for
ANZ338.
Gale Warning until 8 AM EDT Wednesday for ANZ335.
Small Craft Advisory until 8 AM EDT this morning for ANZ350-
353-355.
Storm Warning until 2 PM EDT Wednesday for ANZ350.
&&
SYNOPSIS...JMC/JE
NEAR TERM...JE
SHORT TERM...JE
LONG TERM...JMC
AVIATION...MET
MARINE...JMC/JE
HYDROLOGY...JMC/JE
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 26, 3:25 AM EST, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
425 AM EDT Tue Oct 26 2021
CTZ005-006-NJZ002-004-103>105-107-NYZ067>070-270900-
Northern Fairfield-Northern New Haven-Western Passaic-
Eastern Passaic-Western Bergen-Eastern Bergen-Western Essex-
Western Union-Orange-Putnam-Rockland-Northern Westchester-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NJZ106-108-270900-
Eastern Essex-Eastern Union-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northeast New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ007-008-270900-
Northern Middlesex-Northern New London-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY...
This Hazardous Weather Outlook is for southern Connecticut.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ331-332-340-345-353-355-270900-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
425 AM EDT Tue Oct 26 2021
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT
WEDNESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ338-270900-
New York Harbor-
425 AM EDT Tue Oct 26 2021
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT
WEDNESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ335-270900-
Long Island Sound West of New Haven CT/Port Jefferson NY-
425 AM EDT Tue Oct 26 2021
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
WEDNESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ350-270900-
Moriches Inlet NY to Montauk Point NY out 20 nm-
425 AM EDT Tue Oct 26 2021
...STORM WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT
WEDNESDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ009-NYZ071-073-176-177-270900-
Southern Fairfield-Southern Westchester-Bronx-Northern Queens-
Northern Nassau-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NJZ006-NYZ074-075-178-179-270900-
Hudson-Richmond (Staten Island)-Kings (Brooklyn)-Southern Queens-
Southern Nassau-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ072-270900-
New York (Manhattan)-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ079-080-270900-
Northeast Suffolk-Southwest Suffolk-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ010>012-NYZ078-270900-
Southern New Haven-Southern Middlesex-Southern New London-
Northwest Suffolk-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY...
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ081-270900-
Southeast Suffolk-
425 AM EDT Tue Oct 26 2021
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Coastal Flood Advisory.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
In the hours before
Local storm report, Oct 26, 6:42 AM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
742 AM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM NON-TSTM WND DMG 1 SSE CROTON-ON-HUDSON 41.19N 73.88W
10/26/2021 WESTCHESTER NY PUBLIC
TREE DOWN ACROSS US RT 9 AT CROTON POINT
AVE. THREE LANES BLOCKED.
&&Local storm report, Oct 26, 7:13 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
813 AM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLOOD 1 NE HARTSDALE 41.04N 73.79W
10/26/2021 WESTCHESTER NY DEPT OF HIGHWAYS
BRONX RIVER PKWY EXIT 21 AT RT 119 FLOODED
AND 2 LANES BLOCKED.
&&Local storm report, Oct 26, 8:10 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
910 AM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLASH FLOOD 1 NE HARTSDALE 41.04N 73.79W
10/26/2021 WESTCHESTER NY DEPT OF HIGHWAYS
CORRECTS PREVIOUS FLOOD REPORT FROM 1 NE
HARTSDALE. BRONX RIVER PKWY EXIT 21 AT RT
119 FLOODED AND 2 LANES BLOCKED.
&&